Viagra Leaves Men With Shaky Penises – Study

Viagra Leaves Men With Shaky Penises – Study
Viagra Leaves Men With Shaky Penises – Study

Some men who use Viagra have reported experiencing alarming side effects, raising concerns about the little blue pill’s safety.

The drug is renowned for enhancing male performance in the bedroom, but in recent years, there have been unsettling incidents linked to its use.

A few individuals have claimed that their erections persisted for up to six hours, and some even suffered heart attacks. Tragically, 15 men who took the drug passed away, and one man had to undergo the amputation of his penis.

These occurrences have primarily taken place since 2018, coinciding with Viagra’s availability at pharmacies without a prescription.

The Medicines and Healthcare products Regulatory Agency, a watchdog, documented these Viagra-related incidents and released the information following a Freedom of Information request by The Sun newspaper.

In a separate case, a man experienced Peyronie’s disease, resulting in an unusual curvature of his genitalia, while 14 men reported side effects such as pain, bending, or unwanted swelling.

However, it’s important to note that there is no definitive evidence establishing a causal link between Viagra and these side effects.

What do you think?

Written by Ateker TV

Ateker TV provides breaking news and videos. Find the latest news in politics, business, entertainment, sports, and much more from around the world.

Leave a Reply

Your email address will not be published. Required fields are marked *

GIPHY App Key not set. Please check settings

Google To Increase Storage Subscription Charges To Kes3,800

Google to increase storage subscription charges by Sh800

Divine Ikubor, known professionally as Rema, is a Nigerian rapper, singer and songwriter. PHOTO INSTAGRAM

Drama unfolds as Rema’s new music video sparks Satanic discussions, prompting fan reactions: “This guy is gone”